Author's School

Arts & Sciences

Author's Department

Mathematics

Document Type

Article

Publication Date

7-2014

Originally Published In

Ann. of Math. 180 (2014), no.1, 403-405.

Abstract

We fix a gap in the proof of Theorem 7.24 in Ann. of Math. 176 (2012), 1783–1826.

Comments

This is the final published version of an article published in Annals of Mathematics 180 (2014), no. 1, 403-405. doi:10.4007/annals.2014.180.1.9

Copyright © 2014 Annals of Mathematics

Correction for 2012 article see http://openscholarship.wustl.edu/math_facpubs/12

DOI

10.4007/annals.2014.180.1.9

Included in

Analysis Commons

Share

COinS